# SDR SWAA2024070190192

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE BETWEEN STA.727J-747; RBL 21-RBL 22 HAS SURFACE CORROSION.(MARKED<REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.037' REMAINING THICKNESS). TRANSITION ANGLE (SIDEPLATE) IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] CUT AND REMOVED TRANSITION ANGLE DAMAGE SECTION FROM STA. 727H+10 TO STA. 767 IAW SRM 53-00-53-2R-5 REPAIR 5.; FABRICATED; DRILLED AND COUNTERSINK NEW TRANSITION ANGLE FROM STA. 727H+10 TO STA. 767 AND REPAIR SPLICE IAW SRM 53-00-53-2R-5 REPAIR 5.;[04] C/W INSPECTION OF C/A #3 ONLY;[05] ALDINE AND PRIMED NEW TRANSITION ANGLE AND REPAIR SPLICE IAW SRM 53-00-53-2R-5 REPAIR 5 INSTALLED NUTPLATES TO NEW TRANSITION ANGLE IAW SRM 51-40-10-2R-0. 02-JUN-2024 03:07 UTC INSTALLED NUT PLATES TO NEW TRANSITION ANGLE IAW SRM 51-40-10-2R-0. DATE/ TIME INSTALL 6/1/2025 10:30PM.INSTALLED NEW TRANSITION ANGLE FROM STA. 727J TO STA. 767 IAW SRM 53-00-53-2R-5.;[11] PERFORMED PUSH TEST ON NUTPLATES ON NEW TRANSITION ANGLES IAW SRM 51-40-10-2R-0. NO FAIL NUTPLATES.;[12] RII: INSPECTED WORK ACCOMPLISHED IN C/A'S  #10. VISAY HEUANGVILAY (TECHNICIAN); 02-JUN-2024 23:57 UTC INSTALLED NEW TRANSITION ANGLE FROM STA. 727J TO STA. 767 IAW SRM 53-00-53-2R-5. REPAIRED RH TRANSITION ANGLE FROM STA. 727J+10 TO STA. 767 RBL 21-RBL22 IAW SRM 53-00-53-2R-5 REPAIR 5. REPAIRED RH TRANSITION ANGLE FROM STA. 727J+10 TO STA. 767 RBL 21-RBL22 IAW SRM 53-00-53-2R-5 REPAIR 5.;[15] C/W INSPECTON SEE INDIVIDUAL SIGN OFFS
